# SDR CA020104015

- Difficulty date: December 10, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Airbus A340-313
- Aircraft time: 16,761 hours
- Engine: Cfmint CFM565C4
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Part time: 21,146 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

(CAN) MISSED APPROACH IN HONG KONG DUE TO FLAP PROBLEM.  AIRCRAFT DID A FLAPLESS LANDING CLASS 1 F/CONTROL FLAPS FAULT-ECAM COMPLETED, RECYCLED.  FLAPS INSPECTED AND FOUND RT SYSTEM TORQUE LIMITER 5081 CV AND RT INPUT GEARBOX TORQUE LIMITER 5120 CV POPPED. BOTH TORQUE LIMITERS RESETTED. SYSTEMS SERVICEABLE.
